# SDR IPXA2025040868867

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N628UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65779
- Aircraft time: 14,979 hours, 2,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT DESCENT DEVICE SEAL BROKEN LOCATION AT POSITION 9 (REPLACE) FAULT APPROVED PER GMM-MTX 09.05.01.05.
